advertisement
Question
Posted by: Casey | 2005/01/04

No period

I have been on and off the Pill (Nordette) and instead of my periods I have been getting a blackish, browny coloured discharge. I was advised by the pharmacist to take a pregnancy test which proved to be negative. I've still not had a proper period yet (for about 2-3 months). I would like to induce it - please could you advise what I should do? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'd suggest that you see a gynaecologist to find out why you are not having periods, though the brown discharge sounds like it could be a light period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Casey | 2005/01/04

Thank you for your help.

Reply to Casey
Posted by: katlego | 2005/01/04

hi casey

i used to be on nordette for two months and instead of my periods i was getting a thick blackish brownish discharge and when i went to see the doctor i was told that i have a mulfunction of hormones and i need to change to another pill.So i suggest you pay your doctor a visit soon

best wishes

Reply to katlego

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement